Night-Terrors Or, Medication Errors?

Something about being ill and prescribed Steroids gives me, “vivid” dreams and, auditory hallucinations? They always have. When I was a child and was medicated for a bad asthma flare up, I had the craziest dreams. I used to sleep walk and sleep talk and see and hear all kinds of stuff. — I don’t recall if I’ve written about these here before or not but each of the dreams began with a pulsing rainbow colored light, that was more like a mist or a heavy fog rolling in. — In one dream, I awoke standing on my bed with arms outstretched towards a floating heart in my room. Someone or something was telling me to eat it. To just take a bite, which I knew was totally morally wrong yet I ended up doing it. The next part I didn’t remember, just that my mother told me I had run into the living room crying and bawling that I was ashamed of what I had done.

She had no clue I was still in a sense, half in my dream and half in reality??

(I’d like to take this moment to thank those of you who’ve just unsubscribed from my feed)… 😛

The next dream like this was really frightening. Apparently, there was an aircraft in the sky with passengers that were slowly dying because I had failed to place large wicker baskets of oxygen as cargo. Because of my mistake, they were all dying, and I was upset and telling my mother that when the last one died, I would also die. She was trying to wake me from my “dream’ even though my eyes were open throughout this whole ordeal I was explaining. She took me into the kitchen for a glass of water when I suddenly gasped and said, “I’m dead.”

My eyes rolled into the back of my head and I collapsed onto the kitchen floor.

(I’d like to take this moment to thank any new subscribers and those of you who became intrigued again and resubscribed to my feed)… 😛

These episodes were really terrifying for my parents and, myself, as I had half awareness of what was going on, but I was unable to snap back fully into reality.

Now as an adult, I don’t sleep walk anymore, though, I think I still talk in my sleep, some. But! For some crazy messed up reason, on Prednisone; I hear things. Voices or super loud sounds that wake me up in a panic enough to go check the house, and the yard, and all the windows.

I don’t get it.

Who knows, but thankfully, It was a short dose and I can hopefully get back to sleeping soundly.

23 Comments

  1. I didn’t know that the medication that’s supposed to treat you could end up causing hallucinations instead. Its great that you are well now.

  2. I have never experienced anything like this before, so it is very interesting for me to read this post. I can say I am very healthy now 🙂 and almost rarely use various kinds of drugs. So maybe this is due to the influence of drugs, maybe…

  3. I can relate to this..I used to take a drug when I was young..it gave me hallucinations.. I can’t remember the name of the drug now..its not a always awesome

  4. I think it’s a side effect of the drugs you use. Also your memory already been programmed to always have bad dream after the medication.i guess that’s why it keeps coming

Leave a Reply

Your email address will not be published.